# SDR AALA202309053599

- Difficulty date: August 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737823
- Aircraft serial: 68101
- Aircraft time: 84 hours, 40 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR UPPER EMERGENCY EXIT PANEL HAS BECOME DISENGAGED AND WILL NOT RESET PROPERLY. MAINTENANCE INSTALLED LATCH CORRECTLY AT THE FLIGHT DECK UPPER EMERGENCY EXIT PANEL PER AMM 52-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
